# SDR DXTA200601621

- Difficulty date: September 29, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,392 hours, 4,730 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 1028
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY DURING TAKEOFF ROLL KICKED OFF YAW DAMPER ABORTED TAKEOFF.  ITEM IS UNDER INVESTIGATION.  REMOVED AND REPLACED L/R NOSE WHEEL ASSEMBLIES IAW CESSNA MODEL 750 MM 32-41-01.
